Alert archive / Wisconsin / Special Marine Warnings in 2003
Special Marine Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Apr 15, 2003, 3:03 PM CDT. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2003, 3:03 PM CDT (20:03 UTC)
- Expired
- Apr 15, 2003, 4:15 PM CDT
- In force
- 72 min
- Issued by
- NWS Green Bay, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Apr 15, 10:40 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 15, 10:40 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1040 AM CDT TUE APR 15 2003 ANOTHER TOUGH FORECAST CHALLENGE FOR THIS AFTERNOON AS WEAK BOUNDARY IS NOW PUSHING DOWN THE BAY. TO COMPLICATE MATTERS EVEN MORE...STURGEON BAY IS REPORTING A SOUTHWEST OF 15 TO 25 MPH AND LATEST VELOCITY RADAR IMAGES FROM GRB SHOW THE DEFINITION OF THE BOUNDARY IS NOT WELL DEFINED. TEMPERATURES WILL BE EVEN MORE CHALLENGING DEPENDING ON THE WIND COMPONENT OFF THE LAKE...HOW FAR SOUTH BOUNDARY WILL GO WITH STRONG SOUTHWEST WINDS AHEAD OF IT. WILL ALSO NEED TO WORRY ABOUT CONVECTION LATER THIS AFTERNOON. STILL TRYING TO FIGURE OUT THIS MESS...SO EXPECT ZONE UPDATES AROUND 11:30 AM AND UPDATED GRIDS/RDF BY NOON. .GRB...NONE. ECKBERG WWW.CRH.NOAA.GOV/GRB
Hazardous weather outlook, Apr 15, 11:45 AM CDT, 3 hours 18 minutes before
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161645- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1145 AM CDT TUE APR 15 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING. LARGE HAIL IS THE PRIMARY THREAT FROM THESE STORMS. A COLD FRONT WILL CONTINUE TO SINK SLOWLY SOUTH ACROSS WISCONSIN THIS AFTERNOON. SOUTH OF THE FRONT...TEMPERATURES ARE FORECAST TO CLIMB INTO THE UPPER 70S TO THE MIDDLE 80S. MEANWHILE TO THE NORTH...TEMPERATURES WILL FALL INTO THE 50S. THIS CONTRAST WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. COLD TEMPERATURES ALOFT COULD RESULT IN THUNDERSTORMS WITH LARGE HAIL IN THE EAST CENTRAL AND CENTRAL PORTIONS OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING RAIN...SLEET OR SNOW IS LIKELY IN NORTH CENTRAL AND NORTHEAST WEDNESDAY AND WEDNESDAY NIGHT. SOME ACCUMULATION IS POSSIBLE. SOME SLEET OR FREEZING RAIN MAY OCCUR FARTHER SOUTH IN CENTRAL AND EAST CENTRAL WISCONSIN WEDNESDAY NIGHT. LOW PRESSURE SYSTEM IS FORECAST TO MOVE SOUTH OF THE FORECAST AREA ON WEDNESDAY AND THURSDAY...PRODUCING PRECIPITATION ACROSS MUCH OF THE FORECAST AREA. COLDER AIR WILL ARRIVE ON NORTHEAST WINDS...SETTING THE STAGE FOR FROZEN OR FREEZING PRECIPITATION. THE NATIONAL WEATHER SERVICE MAY ISSUE WINTER STORM WATCHES...OR ADVISORIES LATER THIS AFTERNOON FOR THIS WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY SOUTH OF A LINE FROM RHINELANDER TO STURGEON BAY. KALLAS WWW.CRH.NOAA.GOV/GRB
In the hours before
Local storm report, Apr 15, 2:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT TUE APR 15 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0228 PM 2 SE TIGERTON WI 1 INCH HAIL
04/15/03 SHAWANO
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:43 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 47 min |
| Apr 14, 10:23 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 67 min |
| Apr 15, 2:31 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 59 min |
| Apr 15, 2:46 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 59 min |
| Apr 15, 2:47 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 43 min |
| Apr 15, 3:03 PM CDT | Special Marine Warning | GRB | 72 min | |
| Apr 15, 3:48 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 27 min |
| Apr 15, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano | 61 min |
| Apr 15, 4:46 PM CDT | Special Marine Warning | GRB | 59 min | |
| Apr 15, 4:56 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 34 min |
| Apr 15, 5:13 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 62 min |
| Apr 15, 5:30 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca | 60 min |
| Apr 15, 5:35 PM CDT | Special Marine Warning | GRB | 85 min | |
| Apr 15, 5:35 PM CDT | Special Marine Warning | GRB | 85 min | |
| Apr 15, 5:35 PM CDT | Special Marine Warning | GRB | 85 min | |
| Apr 15, 5:46 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca | 44 min |
| Apr 15, 5:57 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 63 min |
| Apr 15, 6:03 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 42 min |
| Apr 15, 6:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 46 min |
Nearby
Special Marine Warnings in Wisconsin, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.